# SDR AALA20100712TUL01

- Difficulty date: July 12, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS 1510 CANT FRAME CRACKED ABOVE LEFT UPPER TAIL CONE LATCH.  INSTALLED REPAIR DOUBLER PER EA MD80-53-011638.
